MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 18" EXTENSION TUBE WITH CONNECTOR, STERILE; PVC EXTENSION TUBING WITH CONNECTOR

C.R. BARD, INC. (COVINGTON) -1018233 18" EXTENSION TUBE WITH CONNECTOR, STERILE; PVC EXTENSION TUBING WITH CONNECTOR
Catalog Number 4A4194
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the connection piece on the end of the tubing became hooked on the catheter, and caused the catheter to disconnect from the tubing.No medical intervention was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.21 cfr 801.116 outlines the conditions upon which a device is exempt from adequate directions as follows: "sec.801.116 medical devices having commonly known directions: a device shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses thereof are known to the ordinary individual." correction: d10, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
18" EXTENSION TUBE WITH CONNECTOR, STERILE
Common Device Name
PVC EXTENSION TUBING WITH CONNECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8916388
Report Number1018233-2019-04893
Device Sequence Number2128611
Product Code FAQ
UDI-Device Identifier00801741051562
UDI-Public(01)00801741051562
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Catalogue Number4A4194
Device Lot NumberNGDR4052
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1